MathSciNet Relay Station
MathSciNet bibliographic data
MR389557 (52 #10388) 02F25
Cohen, Paul F.; Jockusch, Carl G., Jr. A lattice property of Post's simple set. Illinois J. Math. 19 (1975), 450–453.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement